# SDR ASOA2014072510980

- Difficulty date: July 5, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE FUSELAGE UNDER CABIN PRESSURE GROUND AIR SUPPLY DOOR.   REPAIRED IAW REO 601R-53-61-5309.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR .
